Title :
Comments on "Convexity of frequency response arcs associated with a stable polynomial
Author_Institution :
Dept. of Mech. & Ind. Eng., Southern Illinois Univ., Edwardsville, IL, USA
Abstract :
In the original paper, Hamann and Barmish (ibid., vol. 38, no. 6, p. 904-15, 1993) showed that the frequency response arc and the inner frequency response set associated with D-stable polynomial are convex. This note points out that clockwise property and positive curvature is sufficient for convexity based on a result in classical differential geometry and provides an alternative proof of the convexity based on curvature. It is felt that this line of proof may be more easily generalized to study the rational function cases.<>
Keywords :
differential geometry; frequency response; polynomials; stability; D-stable polynomial; clockwise property; differential geometry; frequency response arc convexity; inner frequency response set; positive curvature; rational function; stable polynomial; Boundary conditions; Clocks; Controllability; Frequency response; Geometry; Observability; Output feedback; Polynomials; State feedback; Sufficient conditions;
Journal_Title :
Automatic Control, IEEE Transactions on